Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 70, NWS Atlanta, GA

April 11, 2007Jasper County, Morgan County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 11, 2007, 10:54 PM EDT for Jasper County, Morgan County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 10:54 PM EDT (02:54 UTC)
Expired
Apr 11, 2007, 11:30 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Jasper County, GA, Morgan County, GA

The radar

The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 11:07 PM EDTHAIL 0.753 S Madison, GAOFFICER REPORTED PEA TO DIME SIZE HAIL NEAR I20 AND EATONTON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 4:48 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 120254
SVRFFC
GAC159-211-120330-
/O.NEW.KFFC.SV.W.0070.070412T0254Z-070412T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JASPER COUNTY IN CENTRAL GEORGIA
  SOUTHERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1130 PM EDT

* AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR FARRAR...
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PENNINGTON...GODFREY AND MADISON.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3347 8376 3332 8370 3349 8327 3367 8338

$$
1 follow-up statement
000 
WWUS52 KFFC 120311
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EDT WED APR 11 2007

GAC159-120321-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-070412T0330Z/
JASPER GA-
1111 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY IS CANCELLED...

THE STORM THAT TRIGGERED THE WARNING HAS MOVED INTO MORGAN COUNTY.  
THEREFORE...THE WARNING FOR JASPER COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3351 8368 3342 8351 3349 8327 3367 8338

$$

GAC211-120330-
/O.CON.KFFC.SV.W.0070.000000T0000Z-070412T0330Z/
MORGAN GA-
1111 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHERN MORGAN COUNTY...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
BUCKHEAD...MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR EASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3351 8368 3342 8351 3349 8327 3367 8338

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:55 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 11, 6:55 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT WED APR 11 2007

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL SHORT WAVE LIFTING NORTHWARD INTO THE GREAT LAKES AREA
THIS AFTERNOON...SLIGHTLY FASTER THAT MODELS PROGGED.  PRE-FRONTAL
LINE OF CONVECTION HAS PUSHED INTO NORTH GEORGIA THIS AFTERNOON
AND WILL MOVE ACROSS NORTH GEORGIA THROUGH THIS AFTERNOON. A SECOND
LINE HAS DEVELOPED ALONG THE FRONT AND WILL MOVE INTO NORTHWEST
GEORGIA BETWEEN 22 AND 23Z. MODELS DIFFER ON HOW FAST FRONT WILL
PUSH THROUGH WITH GFS/ECMWF FASTER THAN NAM SOLUTION. WILL LEAN
CLOSER TO SLOWER NAM SOLUTION FOR IMMEDIATE SHORT TERM...AS GFS
APPEARS TOO FAST TO BREAK DOWN IN SITU WEDGE. EASTERLY FLOW NOTED
INTO PORTIONS OF EASTERN ALABAMA CURRENTLY AND IN SITU WEDGE WILL
KEEP ALL BUT AREAS WEST OF A LAGRANGE TO CANTON LINE TOO STABLE
FOR ANYTHING BUT ELEVATED CONVECTION.  BEST INSTABILITY AND SHEAR
NOTED JUST AHEAD OF FRONT OVER PORTIONS OF NORTHWEST GEORGIA THIS
EVENING...WITH MOST UNSTABLE CAPES...LAPSE RATES INDICATING BEST
AREA FOR THREAT FROM HAIL OVER WEST CENTRAL PORTIONS. WILL CONTINUE
SEVERE WORDING FOR STORMS OVER WEST GEORGIA...BELIEVE THE MAIN
THREAT ACROSS NORTHWEST GEORGIA WILL BE DAMAGING WINDS BUT CANNOT
RULE OUT AN ISOLATED TORNADO ALTHOUGH TORNADO THREAT APPEARS
MINIMAL AS BETTER SHEAR SHIFTS NORTH OF FORECAST AREA AS FRONT
APPROACHES. FURTHER SOUTH OVER WEST CENTRAL GEORGIA...LARGE HAIL
WILL BE THE MAIN THREAT. TIMING OF SEVERE WEATHER WILL BE BETWEEN
22-03Z. FRONT EXITS FORECAST AREA BY THURSDAY MORNING WITH DRY AIR
FILTERING INTO THE SOUTHEAST AS SURFACE HIGH BUILDS INTO BEHIND
THE EXITING FRONT. TEMPERATURES BEHIND THE FRONT ARE MILD...AND
GUIDANCE SHOWING GOOD WARM UP ON THURSDAY AND FRIDAY. TEMPERATURES
TOMORROW NIGHT WILL BE SLIGHTLY COOLER THAN TONIGHT AS MOSTLY
CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW SOME RADIATIONAL
COOLING.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A STRONG...BROAD SHORT WAVE ROTATES THROUGH THE SOUTHERN PLAINS INTO
THE SOUTHEAST BY SATURDAY NIGHT AND THEN ALONG THE SOUTHEAST COAST
BY SUNDAY NIGHT. AT THE SURFACE...SURFACE HIGH SHIFTS OFF THE
SOUTHEAST COAST ON SATURDAY AS A COLD FRONT PUSHES EASTWARD.
EXTENDED MODELS SHOW SOME DISCREPANCIES AS FAR AS TIMING OF THE
COLD FRONT AND CONVECTION AHEAD/ALONG IT WHICH WILL IMPACT
STRENGTH OF THUNDERSTORMS. DGEX/GFS A BIT FASTER BRINGING FRONT
INTO AREA BY LATE AFTERNOON WITH ECMWF HOLDING OFF UNTIL EARLY
EVENING. FRONT SLOWS DOWN SATURDAY NIGHT AND SUNDAY EXITING
FORECAST AREA SUNDAY AFTERNOON. WEAK RIDGING BUILDS OVER THE AREA
TUESDAY AND EARLY WEDNESDAY...AHEAD OF THE NEXT SHORT WAVE WHICH
MOVES INTO THE LOWER MISSISSIPPI VALLEY. EXTENDED MODELS ARE IN
GOOD AGREEMENT AS FAR AS TIMING AND INTENSITY OF UPPER LEVEL
FEATURES. EXTENDED MODELS DIVERGE FURTHER EARLY PORTIONS OF NEXT
WEEK AS GFS BUILDS SURFACE HIGH...DRIER AIR INTO FORECAST AREA
MONDAY AND TUESDAY AHEAD OF INVERTED SURFACE TROUGH WHICH AFFECTS
AREA ON DAY 7. ECMWF BRINGS WARM FRONT NORTHWARD ACROSS THE AREA
TUESDAY AHEAD OF APPROACHING SYSTEM. WILL NEED TO CONTINUE TO
MONITOR UNFOLDING SITUATION. HAVE STAYED CLOSE TO GUIDANCE
TEMPERATURES THROUGH THE EXTENDED EXCEPT SUNDAY AND MONDAY WHERE
IT LOOKS LIKE MODELS WARMING TEMPERATURES TOO QUICKLY.

&&

.FIRE WEATHER...
WILL CONTINUE FIRE WEATHER WATCH ACROSS CENTRAL PORTIONS FOR
TOMORROW AFTERNOON. ALTHOUGH CHANCES FOR RAINFALL IS NOT AS GOOD
AS ACROSS NORTH GEORGIA THIS EVENING ANY RAINFALL WILL IMPACT TEN
HOUR FUEL MOISTURES FOR TOMORROW. IF MEASURABLE RAINFALL DOES MISS
CENTRAL PORTIONS TONIGHT...WIND GUSTS TOMORROW AFTERNOON WILL MEET
CRITERIA FOR RED FLAG WARNING. CURRENTLY THE LINE OF CONVECTION
ASSOCIATED WITH THE FRONT WILL PUSH INTO PORTIONS OF WEST CENTRAL
GEORGIA BUT SHOULD START TO WEAKEN AS THE FRONT PROGRESSES
EASTWARD.

&&

.AVIATION...WEDGE HOLDING ACROSS EXTREME NORTH GA THIS EVENING.
STRONGEST STORMS MOST LIKELY CSG-MCN AND SOUTH. CONVECTION SHOULD BE
DIMINISHING AFTER 03Z. IFR CEILINGS UNTIL SURFACE FRONT MOVES ACROSS
THE AREA...AFTER 03Z. CEILING IMPROVING AFTER THAT...BECOMING MOSTLY
MID/HIGH WITH WINDS BECOMING WEST TO NORTHWEST 10 MPH. VISIBILITY
BELOW 3SM IN RAIN/FOG IMPROVING TO 5SM OR GREATER BY 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  70  42  74  50 /  60   5   5   5  20
ATLANTA         48  69  44  72  57 /  60   5   5   5  20
BLAIRSVILLE     42  65  34  68  50 /  60  10   5  10  20
CARTERSVILLE    43  68  37  69  52 /  60   5   5   5  30
COLUMBUS        51  76  45  79  57 /  40   5   5   5  10
GAINESVILLE     46  69  41  72  51 /  60  10   5   5  20
MACON           48  76  42  79  55 /  50   5   5   5  10
ROME            42  69  38  71  55 /  60   5   5  10  40
PEACHTREE CITY  43  70  37  75  53 /  50   5   5   5  20
VIDALIA         55  79  44  79  54 /  40   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES ACROSS CENTRAL GEORGIA:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

&&

12/41
Hazardous weather outlook, Apr 11, 11:15 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT WED APR 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING...WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS PORTIONS OF WEST GEORGIA.

.SYNOPSIS...
HIGH PRESSURE CENTERED JUST OFF THE MID ATLANTIC COAST WILL CONTINUE
TO BUILD SOUTHWEST TODAY...WEDGING DOWN THE APPALACHIANS INTO
NORTHEAST AND NORTH CENTRAL GEORGIA. MEANWHILE...A COLD FRONT WILL
APPROACH WEST GEORGIA THIS AFTERNOON FROM THE MISSISSIPPI VALLEY
REGION...SWEEPING ACROSS THE REGION OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG
AND WEST OF A LINE FROM DALTON TO ATLANTA TO AMERICUS. THE BEST
TIME WILL BE BETWEEN THE HOURS OF 3 PM AND 9 PM.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS
NORTH AND CENTRAL GEORGIA TODAY...AHEAD OF A COLD FRONT MAKING ITS
WAY EAST FROM THE MISSISSIPPI VALLEY. THE ATMOSPHERE AHEAD OF THE
FRONT IS EXPECTED TO DESTABILIZE...WITH CAPES IN THE 500 TO 1000
RANGE AND LIFTED INDICES FROM ZERO TO MINUS 3 ACROSS WEST AND
CENTRAL GEORGIA THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD
BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE LIKELY SATURDAY THROUGH SATURDAY NIGHT. SOME OF
THESE STORMS COULD BE SEVERE. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON.

In the hours before

Local storm report, Apr 11, 8:41 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 SE COLUMBUS           32.41N 84.90W
04/11/2007  E1.75 INCH       MUSCOGEE           GA   PUBLIC

            GOLF BALL SIZE HAIL REPORTED NEAR THE CHATTAHOCHEE COUNTY
            LINE.

&&

MGRIESIN
Local storm report, Apr 11, 8:53 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             BUENA VISTA             32.32N 84.52W
04/11/2007  E0.75 INCH       MARION             GA   LAW ENFORCEMENT

&&

SNELSON
Special weather statement, Apr 11, 9:05 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT WED APR 11 2007

GAZ067-120115-
905 PM EDT WED APR 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
MERIWETHER COUNTY UNTIL 915 PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREENVILLE...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE RALEIGH...HARRIS CITY...GREENVILLE...WOOSTER...
IMLAC...WOODBURY...GAY AND ALVATON. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 11, 9:26 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EDT WED APR 11 2007

GAZ105-120215-
926 PM EDT WED APR 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DOOLY COUNTY UNTIL
1015 PM EDT...

AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF DOOLING...MOVING EAST AT 30
MPH.  THIS STORM HAS WEAKENED CONSIDERABLY SINCE 9 P.M. BUT IS STILL
CAPABLE OF PRODUCING PEA SIZED HAIL AS IT ENTERS AND CROSSES DOOLY
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 11, 9:27 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             ELLAVILLE               32.24N 84.31W
04/11/2007  E0.75 INCH       SCHLEY             GA   LAW ENFORCEMENT

&&

SNELSON
Special weather statement, Apr 11, 10:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT WED APR 11 2007

GAZ049-120300-
1046 PM EDT WED APR 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN MORGAN COUNTY
UNTIL 1100 PM EDT...

AT 1043 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARD LABOR CREEK STATE PARK...MOVING
NORTHEAST AT 45 MPH.  THIS STORM IS CAPABLE OF PRODUCING PEA SIZED
HAIL AS IT MOVES ACROSS CENTRAL MORGAN COUNTY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox17 min
Apr 11, 8:17 PM EDTTornado WarningFFCMarion, Stewart, Webster43 min
Apr 11, 8:35 PM EDTTornado WarningFFCSchley, Sumter55 min
Apr 11, 8:49 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen26 min
Apr 11, 9:10 PM EDTSevere Thunderstorm WarningFFCMacon35 min
Apr 11, 11:36 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton39 min
Apr 12, 1:27 AM EDTSevere Thunderstorm WarningFFCWarren18 min
Apr 12, 1:35 AM EDTSevere Thunderstorm WarningFFCWashington25 min
Apr 12, 1:48 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more2 hr
Apr 12, 2:44 AM EDTSevere Thunderstorm WarningFFCJefferson31 min
Apr 12, 5:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more3 hr
Apr 12, 5:05 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 56 more13 hr
Apr 12, 6:03 AM EDTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more14 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.